# SDR DALA2015012900699

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,550 hours, 13,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR UPPER EXTERIOR DOOR EMERGENCY LIGHT.  TROUBLESHOT IAW WDM FOUND WIRING POWER WIRE DISCONNECTED AT L3 LIGHT ASSY, RECONNECTED. CHECKED OK.
